# SDR 02FDEA00002

- Difficulty date: December 27, 2001
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- Aircraft time: 36,639 hours, 8,961 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7661
- Condition: Corroded
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER WINGLET UPPER O/B SURFACE DENT MARK AND CORROSION.  RT WING UPPER WINGLET UPPER O/B DENT MARK MEASURED WITHIN LIMIT PER SRM 57-00-01 VOL 1. CORROSION SKIN REPAIRED AS PER SRM 57-00-01 FIG 7 VOL 1.  REWORK AREA NDT INSP NO CRACK AS PER NDT SPM PART 06-10-01-001.
